Modulational stability and dark solitons in periodic quadratic nonlinear media

Joel Frederick Corney, Ole Bang

    Research output: Chapter in Book/Report/Conference proceedingArticle in proceedingsResearchpeer-review

    293 Downloads (Pure)

    Abstract

    We show that stable dark solitons exist in quadratic nonlinear media with periodic linear and nonlinear susceptibilities. We investigate the modulational stability of plane waves in such systems, a necessary condition for stable dark solitons.
    Original languageEnglish
    Title of host publicationNonlinear Optics: Materials, Fundamentals, and Applications, 2000. Technical Digest
    Place of PublicationKaua'i-Lihue, HI
    Publication date2000
    Pages362-364
    ISBN (Print)1-55752-646-X
    DOIs
    Publication statusPublished - 2000
    EventNonlinear Optics: Materials, Fundamentals, and Applications - Kaua'i-Lihue, HI, United States
    Duration: 6 Aug 200010 Aug 2000
    http://ieeexplore.ieee.org/xpl/mostRecentIssue.jsp?punumber=7077

    Conference

    ConferenceNonlinear Optics
    Country/TerritoryUnited States
    CityKaua'i-Lihue, HI
    Period06/08/200010/08/2000
    Internet address

    Bibliographical note

    Copyright: 2000 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE

    Fingerprint

    Dive into the research topics of 'Modulational stability and dark solitons in periodic quadratic nonlinear media'. Together they form a unique fingerprint.

    Cite this